U.S. doctors online nowAsk doctors free
Moss Point, MS
A 21-year-old female asked:

I am on my second pack of ortho tri cylen lo. i still experience bloating and nausea sometimes. when will these side effects go away?

1 doctor answer1 doctor weighed in
Dr. David Lipkin
Internal Medicine 52 years experience
Hopefully soon: The symptoms usually subside within "several months". The number of women in the U.S. choosing to use an IUD for contraception is increasing. The IUD won't cause bloating and nausea. The copper IUD doesn't cause any hormonal side effects. The progesterone containing IUD can(Mirena). See > http://wb.md/1O7XcLy

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 20, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.